Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 15609, 17 pages
http://dx.doi.org/10.1155/JAMDS/2006/15609

Analysis of an uncertain volatility model

Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, Bologna 40126, Italy

Received 11 January 2006; Revised 4 September 2006; Accepted 6 September 2006

Copyright © 2006 Marco Di Francesco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Antonelli and A. Pascucci, “On the viscosity solutions of a stochastic differential utility problem,” Journal of Differential Equations, vol. 186, no. 1, pp. 69–87, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Barucci, S. Polidoro, and V. Vespri, “Some results on partial differential equations and Asian options,” Mathematical Models & Methods in Applied Sciences, vol. 11, no. 3, pp. 475–497, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” The Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Di Francesco and A. Pascucci, “On the complete model with stochastic volatility by Hobson and Rogers,” Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, vol. 460, no. 2051, pp. 3327–3338, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Di Francesco and A. Pascucci, “On a class of degenerate parabolic equations of Kolmogorov type,” Applied Mathematics Research eXpress, vol. 2005, no. 3, pp. 77–116, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. W. Epps, Pricing Derivative Securities, World Scientific, Singapore, 2000. View at Zentralblatt MATH
  7. P. Foschi and A. Pascucci, “Calibration of the Hobson&Rogers model: empirical tests,” preprint, 2006, http://www.dm.unibo.it/~pascucci/web/Ricerca/PDF/2005HR.pdf.
  8. D. G. Hobson and L. C. G. Rogers, “Complete models with stochastic volatility,” Mathematical Finance, vol. 8, no. 1, pp. 27–48, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Kolmogorov, “Zufällige Bewegungen (zur Theorie der Brownschen Bewegung),” Annals of Mathematics. Second Series, vol. 35, no. 1, pp. 116–117, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Lanconelli, A. Pascucci, and S. Polidoro, “Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance,” in Nonlinear Problems in Mathematical Physics and Related Topics, II, vol. 2 of Int. Math. Ser. (N. Y.), pp. 243–265, Kluwer/Plenum, New York, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Manfredini, “The Dirichlet problem for a class of ultraparabolic equations,” Advances in Differential Equations, vol. 2, no. 5, pp. 831–866, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Pascucci and S. Polidoro, “A Gaussian upper bound for the fundamental solutions of a class of ultraparabolic equations,” Journal of Mathematical Analysis and Applications, vol. 282, no. 1, pp. 396–409, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Pascucci and S. Polidoro, “On the Cauchy problem for a nonlinear Kolmogorov equation,” SIAM Journal on Mathematical Analysis, vol. 35, no. 3, pp. 579–595, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Peszek, “PDE models for pricing stocks and options with memory feedback,” Applied Mathematical Finance, vol. 2, no. 4, pp. 211–223, 1995. View at Google Scholar
  15. S. Polidoro, “On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type,” Le Matematiche (Catania), vol. 49, no. 1, pp. 53–105 (1995), 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Polidoro, “A global lower bound for the fundamental solution of Kolmogorov-Fokker-Planck equations,” Archive for Rational Mechanics and Analysis, vol. 137, no. 4, pp. 321–340, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Polidoro and C. Mogavero, “A finite difference method for a boundary value problem related to the Kolmogorov equation,” Calcolo, vol. 32, no. 3-4, pp. 193–205 (1997), 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Wilmott, S. Howison, and J. Dewynne, Option Pricing, Oxford Financial Press, Oxford, 1993.